# SDR SWAA2024072509612

- Difficulty date: July 5, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,049 hours, 27,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS CRACK<[01] REMOVED AND FABRICATED NEW PANEL 140BF PER SRM 51-40-02-0G-0 AND AMM 25-52-01-201-801 INSTALLATION TO BE ACCOMPLISHED ON TASKCARD # TTG8Q00UF1S8;[02] VERIFIED STEP 1.  REFER TO FAULT TTG8Q00UF1S8 FOR INSTALLATION OF PANEL
